# SDR FDEA201311042682

- Difficulty date: November 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1440 S25L, FRAME INBD FLANGE DENTED. REPAIRED IAW EA F-5310-T0303296 P1. THIS IS A CATEGORY 'B' REPAIR.
